# SDR F3LA200200350

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND ON CARGO TRACK AT BS 947, RBL 14 AT THE TIE DOWN SOCKET.  CARGO TRACK SECTION WAS REPLACED IN ACCORDANCE WITH SRM 53-00-53, FROM BS 867 TO BS 947.
